MathSciNet Relay Station
MathSciNet bibliographic data
MR1458319 (99f:46031) 46E15 (35J25 42B25 42B30)
Chang, Der-Chen; Dafni, Galia; Stein, Elias M. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\bold R\sp n$. Trans. Amer. Math. Soc. 351 (1999), no. 4, 1605–1661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement